Regularity of the free boundary in parabolic phase-transition problems

I. Athanasopoulos Department of Mathematics, University of Crete L. Caffarelli School of Mathematics, Institute for Advanced Study S. Salsa Department of Mathematics, Politecnico di Milano

TBD mathscidoc:1701.331823

Acta Mathematica, 176, (2), 245-282, 1994.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:27 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 46 ]
@inproceedings{i.1994regularity,
  title={Regularity of the free boundary in parabolic phase-transition problems},
  author={I. Athanasopoulos, L. Caffarelli, and S. Salsa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327078749532},
  booktitle={Acta Mathematica},
  volume={176},
  number={2},
  pages={245-282},
  year={1994},
}
I. Athanasopoulos, L. Caffarelli, and S. Salsa. Regularity of the free boundary in parabolic phase-transition problems. 1994. Vol. 176. In Acta Mathematica. pp.245-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203327078749532.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved